Opuscula Math. 35, no. 3 (2015), 353-370
http://dx.doi.org/10.7494/OpMath.2015.35.3.353

 
Opuscula Mathematica

Spectra of some selfadjoint Jacobi operators in the double root case

Wojciech Motyka

Abstract. In this paper we prove a mixed spectrum of Jacobi operators defined by \(\lambda_n=s(n)(1+x(n))\) and \(q_n=-2s(n)(1+y(n))\), where \((s(n))\) is a real unbounded sequence, \((x(n))\) and \((y(n))\) are some perturbations.

Keywords: Jacobi matrices, double root case, asymptotic behavior, subordination theory, absolutely continuous spectrum, discrete spectrum.

Mathematics Subject Classification: 39A10, 39A70, 47B36, 47B25.

Full text (pdf)

  • Wojciech Motyka
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Krakow, Poland
  • Received: 2013-09-15.
  • Revised: 2014-04-06.
  • Accepted: 2014-04-08.
Opuscula Mathematica - cover

Cite this article as:
Wojciech Motyka, Spectra of some selfadjoint Jacobi operators in the double root case, Opuscula Math. 35, no. 3 (2015), 353-370, http://dx.doi.org/10.7494/OpMath.2015.35.3.353

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.